# SDR MASA200400381

- Difficulty date: June 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 57 hours, 69 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Warning System
- Condition: Activated
- Location: Aileron Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AN AILERON TRIM CONFIG WARNING.  MAINTENANCE WAS ABLE TO RESET THE SYSTEM.
